A Drug From Hell. By- Mike j Hughes

I am regretting  the grim reality for getting all screwed up on benzodiazepines. I am having one hell of a time getting off of these damned things  . Anyone who may be taking them ,…I am warning all who may be on these tranqs to not take them for any time over 30 days. Take it from me , – the withdraw from these ”things” is even more terrible  than withdrawing from opiates of any kind , and can take years to get over the aftermath .

Withdrawing is hell , – you sweat , you have high heartbeat  with anxiety that burns a hole in your solar plexus, you get moody to the point where you are forced to do more just to get a little relief . It is a very violent and vicious cycle. Don’t ever quit these fucking things through ”cold turkey” if you have been on them for a long period of time because you can die from seizures or cardiac-arrest . You must taper off very slowly and safely